# SDR DALA2016110708320

- Difficulty date: November 6, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N373DA
- Make and model: Boeing 737832
- Aircraft serial: 29621
- Aircraft time: 55,534 hours, 22,970 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND MAIN CABIN FLOOR SUPPORT FLANGE CRACKED BS 349 BL 0. MAINTENANCE REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-40-00 AND DWG 141A5400.
